# SDR DALA2024102110220

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 93,275 hours, 42,335 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Faulted
- Location: Seat 33def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DISC: 33DEF DID NOT OPEN DURING PSU TEST. C/A: REMOVED AND REPLACED PSU ASSY MPN F224200-106 IAW A320 AMM 25-25 . OPS CHECK GOOD. (LP: 0616922)
